# SDR DALA1128675531

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL INTERCOSTAL BETWEEN STA 345-365 RBL 26  HAS CORROSION. REMOVED FLOORBEAM VERTICAL FABRICATED NEW FLOORBEAM VERTICAL IAW TRAVELER T11/878541 PER DWG 141N5160.  INSTALLED FLOORBEAM VERTICAL IAW SRM 51-40-02 (DUE TO CRACK).
